zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Special exact soliton solutions for the K(2,2) equation with non-zero constant pedestal. (English) Zbl 1239.35135
Summary: Special exact solutions of the K(2,2) equation, u t +(u 2 ) x +(u 2 ) xxx =0, are investigated by employing the qualitative theory of differential equations. Our procedure shows that the K(2,2) equation either has loop soliton, cusped soliton and smooth soliton solutions when sitting on the non-zero constant pedestal lim x± u=A0, or possesses compacton solutions only when lim x± u=0. Mathematical analysis and numerical simulations are provided for these soliton solutions of the K(2,2) equation.
MSC:
35Q51Soliton-like equations
35C08Soliton solutions of PDE
References:
[1]Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelength, Phys. rev. Lett. 70, 564-567 (1993) · Zbl 0952.35502 · doi:10.1103/PhysRevLett.70.564
[2]Wazwaz, A. M.: New solitary-wave special solutions with compact support for the nonlinear dispersive K(m,n) equations, Chaos solitons fract. 13, 321-330 (2002) · Zbl 1028.35131 · doi:10.1016/S0960-0779(00)00249-6
[3]Shang, Y.: New solitary wave solutions with compact support for the KdV-like K(m,n) equations with fully nonlinear dispersion, Appl. math. Comput. 173, 1124-1136 (2006) · Zbl 1088.65094 · doi:10.1016/j.amc.2005.04.058
[4]Xu, C.; Tian, L.: The bifurcation and peakon for K(2,2) equation with osmosis dispersion, Chaos solitons fract. 40, 893-901 (2009) · Zbl 1197.35253 · doi:10.1016/j.chaos.2007.08.042
[5]Yin, J.; Tian, L.; Fan, X.: Symmetric and non-symmetric waves in the osmosis K(2,2) equation, Comput. math. Appl. 59, 2756-2762 (2010) · Zbl 1193.35202 · doi:10.1016/j.camwa.2010.01.044
[6]Deng, X.; Parkes, E. J.; Cao, J.: Exact solitary and periodic-wave solutions of the K(2,2) equation (defocusing branch), Appl. math. Comput. 217, 1566-1576 (2010) · Zbl 1202.35185 · doi:10.1016/j.amc.2009.06.054
[7]Yin, J.; Tian, L.: Classification of the travelling waves in the nonlinear dispersive KdV equation, Nonlinear anal. 73, 465-470 (2010) · Zbl 1209.34038 · doi:10.1016/j.na.2010.03.039
[8]Vakhnenko, V. A.: Solitons in a nonlinear model medium, J. phys. A: math. Gen. 25, 4181-4187 (1992) · Zbl 0754.35132 · doi:10.1088/0305-4470/25/15/025
[9]Parkes, E. J.: The stability of solutions of vakhenko’ equation, J. phys. A: math. Gen. 26, 6469-6475 (1993) · Zbl 0809.35086 · doi:10.1088/0305-4470/26/22/040
[10]Vakhnenko, V. O.; Parkes, E. J.: The two loop soliton solutions of the Vakhnenko equation, Nonlinearity 11, 1457-1564 (1998) · Zbl 0914.35115 · doi:10.1088/0951-7715/11/6/001
[11]Morrison, A. J.; Parkes, E. J.; Vakhnenko, V. O.: The N-loop soliton solution of the Vakhnenko equation, Nonlinearity 12, 1427-1437 (1999) · Zbl 0935.35129 · doi:10.1088/0951-7715/12/5/314
[12]Vakhnenko, V. O.; Parkes, E. J.: The calculation of multi-soliton solutions of the Vakhnenko equation by the inverse scattering method, Chaos solitons fract. 13, 1819-1826 (2002) · Zbl 1067.37106 · doi:10.1016/S0960-0779(01)00200-4
[13]Stepanyants, Y. A.: On stationary solutions of the reduced Ostrovsky equations: periodic waves, compactons and compound solitons, Chaos solitons fract. 28, 193-204 (2006) · Zbl 1088.35531 · doi:10.1016/j.chaos.2005.05.020
[14]Stepanyants, Y. A.: Solutions classification to the extended reduced Ostrovsky equation, Sigma 4, 1-19 (2008) · Zbl 1169.35378 · doi:10.3842/SIGMA.2008.073
[15]Parkes, E. J.: Explicit solutions of the reduced Ostrovsky equations, Chaos solitons fract. 31, 602-610 (2007) · Zbl 1138.35399 · doi:10.1016/j.chaos.2005.10.028
[16]Parkes, E. J.: Some periodic and solitary traveling-wave solutions of short-pulse equation, Chaos solitons fract. 38, 154-159 (2008) · Zbl 1142.35575 · doi:10.1016/j.chaos.2006.10.055
[17]Parkes, E. J.: Periodic and solitary traveling wave solutions of an extended Ostrovsky equation, Sigma 4, 1-17 (2008) · Zbl 1147.35101 · doi:10.3842/SIGMA.2008.053
[18]Li, J.: Dynamical understanding of loop soliton solution for several nonlinear wave equations, Sci. China ser. A 50, 773-785 (2007) · Zbl 1139.35076 · doi:10.1007/s11425-007-0039-y
[19]Li, J.; Zhang, Y.; Chen, G.: Exact solutions and their dynamics of traveling waves in three typical nonlinear wave equations, Int. J. Bifurcat. chaos 19, 2249-2266 (2009) · Zbl 1176.34004 · doi:10.1142/S0218127409024049
[20]Li, J.; Zhang, Y.: Exact loop solutions, cusp solutions, solitary wave solutions and periodic wave solutions for the special CH – DP equation, Nonlinear anal.: real world appl. 10, 2502-2507 (2009) · Zbl 1163.76328 · doi:10.1016/j.nonrwa.2008.05.006
[21]Chen, A.; Li, J.: Cusped solitons and loop-solitons of the reduced Ostrovsky equation, Commun. theor. Phys. 54, 297-299 (2010) · Zbl 1219.35205 · doi:10.1088/0253-6102/54/2/18
[22]Zhang, L.; Li, J.: Dynamical behavior of loop solutions for the K(2,2) equation, Phys. lett. A 375, 2965-2968 (2011)
[23]Konno, K.; Ichikawa, Y. H.; Wadati, M.: A loop soliton propagating along a stretched rope, J. phys. Soc. Japan 50, 1025-1026 (1981)
[24]Qiao, Z.; Zhang, G.: On peaked and smooth solitons for the Camassa – Holm equation, Europhys. lett. 73, 657-663 (2006)
[25]Zhang, G.; Qiao, Z.: Cuspons and smooth solitons of the Degasperis – Procesi equation under inhomogeneous boundary condition, Math. phys. Anal. geom. 10, 205-225 (2007) · Zbl 1153.35385 · doi:10.1007/s11040-007-9027-2
[26]Chen, A.; Li, J.: Single peak solitary wave solutions for the osmosis K(2,2) equation under inhomogeneous boundary condition, J. math. Anal. appl. 369, 758-766 (2010) · Zbl 1196.35180 · doi:10.1016/j.jmaa.2010.04.018